Cough and Cold Tablets
13 resultsKeep cold and flu symptoms in check with this cough and cold medicine. Packaged in a perforated box with 50 individually sealed doses, this medicine is perfect for replenishing first aid kits, supplying office cabinets and other medicine dispensaries. In addition to pain relief, this medicine acts as a cough suppressant, expectorant and nasal decongestant to keep you going. This PhysiciansCare cough and cold medicine contains the same active ingredients as leading brands, so you can count on effective relief..Cold & cough tablets help temporarily relieve a variety of cough, cold and flu symptoms.Dispenser box contains 50 tamper-evident packets of two tablets.Main active ingredient: Acetaminophen 325mg.Composed of a non-drowsy formula.All PhysiciansCare brand medications are gliadin (wheat) gluten-free.Other active ingredients: Dextromethorphan HBr 15mg, Guaifenesin 200mg, Phenylephrine HCl 5mg.Ward off symptoms with this 50-packet box of PhysiciansCare cold and cough medicine.
Mucinex® Max Strength extended-release bi-layer tablet helps to loosen phlegm and thin bronchial secretions to get rid of mucus or cough. Tablet start to work right away and is ideal for age group of 12 years or up, sold as 14 per pack..Relieves chest congestion.Thins and loosens mucus.12-hour relief.Extended release bi-layer tablets.Extended-release bi-layer tablets provides 12 hours of relief.Mucinex® Max Strength extended-release bi-layer tablet helps to relieve from chest congestion and contains 1200 mg of Guaifenesin, sold as 14 per pack.
The Alka-Seltzer Plus PowerFast Fizz severe cold and flu citrus effervescent tablet dissolves quickly in hydrating water and is instantly ready to start working. Each dose is individually wrapped and transforms in just 4 oz. of water into a liquid-fast medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus PowerFast Fizz works quickly to relieve your worst cold symptoms such as nasal and sinus congestion, cough, sneezing, fever, runny nose, headache, sore throat, body aches, and pains..Effervescent tablet works quickly to relieve your worst cold symptoms such as nasal and sinus congestion, cough, sneezing, fever, runny nose, headache, sore throat, body aches, and pains.Two tablets per pouch, 30 pouches box (60 tablets in total).Comes with a citrus flavor.Each tablet contains: 250mg of acetaminophen, 2mg of chlorpheniramine maleate, 10mg of dextromethorphan hydrobromide, and 5mg of phenylephrine hydrochloride.Inactive ingredients: anhydrous citric acid, calcium silicate, dimethicone, FD&C Red No. 40, FD&C Yellow No. 6, flavors, magnesium stearate, maltodextrin, mannitol, potassium bicarbonate, povidone, sodium bicarbonate, sucralose.Each dose is individually wrapped and transforms in just 4 oz. of water into a liquid-fast medicine.Recommended use: as directed (do not exceed eight tablets in 24 hours or as directed by a doctor).Not recommended for children under 12
When a cold comes on strong, knock it out with Vicks DayQuil SEVERE Cold & Flu Liquicaps. Just one dose of this over-the-counter medicine starts working fast to relieve 9 of your worst cold and flu symptoms, to help take you from 9 to none. From the world's #1 selling OTC cough and cold brand, Vicks DayQuil SEVERE provides fast, powerful, maximum strength relief for your worst cold and flu symptoms. Vicks DayQuil SEVERE provides powerful, maximum strength 9-symptom relief to treat coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. Use when you need fast, non-drowsy daytime relief for your ugliest, roughest, toughest cold symptoms so you can get on with your day. Nothing works faster. Use to temporarily relieve common cold/flu symptoms, including to thin & loosen bothersome mucus. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. DayQuil is the #1 pharmacist recommended daytime cough, cold & flu brand*Active ingredients per dose (2 Liquicaps) for adults are acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan HBr 20 mg (cough suppressant), guaifenesin 400 mg (expectorant/thins and loosens mucus), and phenylephrine HCI 10 mg (nasal decongestant). Store at room temperature; do not refrigerate. Take only as directed. Do not exceed 4 doses per 24 hours.*2022 Pharmacy Times Survey of Pharmacists OTC Recommendations Nicholas Hall's global CHC sales database, DB20.This is an age restricted item and will require us to take a quick peek at your ID upon pick-up.POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF. DayQuil SEVERE relieves coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever.NON-DROWSY DAYTIME COLD & FLU RELIEF. DayQuil SEVERE temporarily relieves common cold & flu symptoms so you can get on with your day.NOTHING WORKS FASTER. Just one dose of DayQuil SEVERE starts working fast to provide effective cold & flu symptom relief.POWER THROUGH YOUR DAY MEDICINE. Life doesn't stop when you have a cold. DayQuil SEVERE tackles 9 of your most bothersome cold & flu symptoms taking you from 9 to none.WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.Active Ingredients: Acetaminophen(325mg), Dextromethorphan Hbr(10mg), Guaifenesin(200mg), Phenylephrine Hcl(5mg)..Uses: nasal congestion, sinus congestion & pressure, cough due to minor throat & bronchial irritation, minor aches & pains, headache, fever, sore throat, reduces swelling of nasal passages, temporarily restores freer breathing through the nose, promotes nasal and/or sinus drainage, helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive..Features: Daytime Use.Active ingredients per dose (2 Liquicaps) for Adults are Acetaminophen 650 mg (pain reliever/fever reducer), Dextromethorphan HBr 20 mg (cough suppressant), Guaifenesin 400 mg (expectorant/thins and loosens mucus), and Phenylephrine HCI 10 mg (nasal decongestant).
The Tylenol Cold + Flu Severe convenient caplet to tackle your tough cold and flu symptoms by clearing congestion, quieting coughs, and relieving head and body aches..Convenient caplet for relief of cold, flu, fever, cough, and congestion symptoms.Each caplet contains acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin.Contains 30 pouches, two caplets per pouch (60 in total).Use for the temporary relief of the following cold or flu symptoms: minor aches and pains, headache, sore throat, nasal congestion, cough.Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.Temporarily reduces fever
Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache..One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Medicine, Pain Reliever and Fever Reducer with Ibuprofen, Phenylephrine HCl.Ibuprofen 200mg temporarily relieves fever, minor body aches and headache.Ibuprofen and phenylephrine HCl 10 mg tablets help relieve nasal congestion, sinus pressure and nasal swelling related to the common cold.Coated tablets are easily portable, so you can have sinus congestion and pain relief ready whenever you need it.Sinus congestion medicine for adults and children 12 years and older.Take one tablet every 4 hours as needed for symptoms.HSA and FSA eligible products.An essential item for your breakroom or supply closet..Safety Data Sheet.When sinus and cold symptoms set in, trust the only over-the-counter cold medicine with the speed and strength of Advil.
Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective** allergy relief in a small, easy-to-swallow tablet form for multi-symptom indoor & outdoor allergy relief & cold relief. **when used as directed.4, 2-count packets of Benadryl Allergy Ultratabs Go Packs with 25 mg diphenhydramine HCl for on-the-go powerful allergy & cold relief in 1 tablet* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold.The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose.This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose.Allergy medicine from a doctor recommended brand for safe & effective* allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies *when used as directed.Essential for a fully stocked breakroom or supply closet..Safety Data Sheet.Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets
Tylenol Sinus Severe pain reliever caplet alleviates the pain and pressure of sinus headaches and relieves chest congestion. Temporarily relieves symptoms associated with hay fever or other respiratory allergies, and the common cold..Soothe the pain and pressure of sinus headaches and relieve chest congestion with this acetaminophen pain relieve caplet.Contains acetaminophen 325mg, phenylephrine HCl 5mg, and guaifenesin 200mg; take two caplets every 4 hours as necessary; do not take more than 10 caplets in 24 hours.Two caplets per pouch, 30 pouches per box (60 caplets in total).Temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold: sinus congestion and pressure, headaches, nasal congestion, minor aches and pains.Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.Temporarily reduces fever
Each tablet has 25 mg diphenhydramine HCl to temporarily relieve cold symptoms & provide powerful allergy relief..Each box contains 60 packets of 2 tablets of Benadryl Ultratabs Antihistamine Allergy Relief Tablet Go Packs provide convenient on-the-go allergy & cold relief that works when you need it most. Great for travel or the break room!.The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose.Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most..A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose.Allergy medicine from a doctor recommended brand for safe & effective** allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies **when used as directed.An essential workplace item for your breakroom or supply closet.Get convenient, on-the-go cold & allergy relief in a small antihistamine tablet.
PhysiciansCare Non-Drowsy Sinus Decongestant Medication, 50 Count.Relieves nasal and sinus pressure and congestion.Non-drowsy formula.Contains 50 individually sealed packets of 1, 10mg tablet.Perfect for standalone first aid or as a refill for a kit..Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
Cherry Flavor Cough & Throat Lozenges, 50x1 Per Box.Gliadin (wheat) Gluten Free.Cherry flavored.Fights off coughs, sore throats and cools nasal passages.Quick relief and a pleasant taste.Small enough to stored or taken anywhere.These cherry flavored cough and throat lozenges help fight off coughs, sore throats and cool nasal passages
Soothe irritation and pain with each Ricola natural herb cough drop in this 21-piece bag, which is ideal for desk drawers or laptop bags. The fusion of 10 herbs helps to suppress coughing and relieve pain. Made with all-natural ingredients, these cough drops are vegetarian, kosher and lactose and nut-free. Each Ricola natural herb cough drop contains 4.8mg of menthol for naturally soothing relief and is suitable for adults and children age 6 or older..Natural herb drops relieve cough, minor irritation, and pain caused by sore throat or sore mouth.Packet contains 21 drops.Unique, delicious taste.Active ingredient: menthol 4.8mg.Made with fine-quality Swiss mountain herbs.Enjoy naturally soothing relief that lasts with each drop in this 21-piece bag of Ricola natural herb cough drops.
ZYRTEC® Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day, and is suitable for those ages 6 and older..3 portable pouches (1 tablet per pouch) of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat.These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose.Essential for a fully stocked breakroom or supply closet..Safety Data Sheet.Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out.